# SDR SWAA2021071517709

- Difficulty date: September 23, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AT AFT CARGO GILGE FLOOR SUPPORT ANGLES STA 767+5' ;S-26L TO S-27R MKD DOT 60-026 WL-155.5. / REMOVED CORROSION AT AFT CARGO BILGE FLOOR SUPPORT 'TEE STA 767+5; S-26L TO S-27R. ORIGINAL THICKNESS .070'; MINIMUM MAT NOTED .046' MATERIAL LOST .024'; FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-1; REMOVED AND REPLACED TEE SUPPORT AS PER REF B737-700 SRM 51-40-02-0G-0 & DWG 146A9401
